# SDR AUS20031258

- Difficulty date: November 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE3YR1
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stud
- Part number: MS21260
- Condition: Corroded
- Location: Elevator Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR FORWARD CONTROL CABLE FAILED.  CABLE LOCKING STUD CORRODED.  CONTROL WHEEL HAD BEEN RESTRAINED WITH SEAT BELT AND CABLE LOCK STUD FAILED DUE TO WIND GUSTS.
